# SDR ASAA2018010223081

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 12,906 hours, 4,284 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17YY1G
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 24,045 hours, 7,802 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B COMMAND BULB INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED DFCS MODE CONTROL PANEL WITH SERVICEABLE UNIT IAW AMM 22-11-34/401.  PERFORMED INSTALLATION TEST IAW AMM 22-11-34.  OPS CHECKED GOOD.
